# SDR ASAA2020022863302

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 25,184 hours, 8,109 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ON WITH RECALL. EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PZTC BITE IAW B737-900 FIM 21-62 TASK 801 ON ZONE TEMP CONTROLLER 2. PREV FLT SHOWS THIS PACK TCV FAULT. NO CURRENT FAULTS. RAN R/H PACK AT VARYING TEMPS FOR 10 MINUTES, NO LIGHTS ILLUMINATED, NO LIGHTS ON RECALL. PZTC BITE PASSES WITH NO RED LIGHTS.
